MAUDE Adverse Event Report: QUIDEL CORPORATION LYRA SARS-COV-2 ASSAY

QUIDEL CORPORATION LYRA SARS-COV-2 ASSAY
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting false positive sars result with a ct value of 28.Customer stated the sample was negative by another laboratory test.Symptomatic status of patient is unknown.Attempts were made to gather further information from the customer without success.
 
Additional Manufacturer Narrative
Investigation summary: review of customer data shows that the sample in question generates a very weak amplification curve that crosses the positive threshold.It is possible that sample is a viral load near or at the limit of detection of the assay.Root cause: unable to determine, most likely sample is near the limit of detection (lod) of the assay.Source: phone.

Brand Name
LYRA SARS-COV-2 ASSAY
Common Device Name
LYRA SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION
2005 east state street
athens OH 45701
Manufacturer Contact
karl luke
2005 east state street
suite 100
athens, OH 45701
7405893382
MDR Report Key14978817
Report Number0002024674-2022-09027
Device Sequence Number5665996
Product Code QJR
UDI-Device Identifier30014613339090
UDI-Public30014613339090
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EUA200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM120
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown